# SDR SIMA201809042001

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 33,216 hours, 28,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT INOP. REMOVED AND REPLACED FWD CABIN EMERGENCY FLASHLIGHT AND FLASHLIGHT BATTERY IN REFERENCE WITH AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPS CHECK GOOD. FLASHLIGHT BATTERY P/N P2-01-1003-001.
